American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A39) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Mitsuru Uchiyama. Operator monotone functions, positive definite kernels and majorization. Proc. Amer. Math. Soc. 138 (2010) 3985-3996. MR 2679620.
Abstract, references, and article information   
View Article: PDF

[2] C. C. Brown. The use of extended valued normal forms in removing a boundedness condition on an operator inequality . Proc. Amer. Math. Soc. 103 (1988) 669-678. MR 947638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert C. Thompson. An inequality for invariant factors . Proc. Amer. Math. Soc. 86 (1982) 9-11. MR 663854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joachim von zur Gathen and Malte Sieveking. A bound on solutions of linear integer equalities and inequalities . Proc. Amer. Math. Soc. 72 (1978) 155-158. MR 0500555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Abraham Berman. Consistency of linear inequalities over sets . Proc. Amer. Math. Soc. 36 (1972) 13-17. MR 0309967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1